MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS; Tray, catheterization, sterile urethral, with or without catheter (kit)

CONVATEC INC L3C0600 - CURE PRODUCTS; Tray, catheterization, sterile urethral, with or without catheter (kit)
Model Number 510801
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common device name: cure catheter closed system.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
End user reports "inside the sealed kit was an item that looked like a piece of packing tape that had dirt and other debris adhered to it.The item was on top of the folded napkin." the end user did not use the product but discarded it.Photos depicting the reported complaint issue were provided by the complainant.
 
Additional Manufacturer Narrative
Should additional information become available, a follow-up report will be submitted.Fda registration number : reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3C0600 - CURE PRODUCTS
Common Device Name
Tray, catheterization, sterile urethral, with or without catheter (kit)
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14875954
Report Number1049092-2022-00307
Device Sequence Number20089210
Product Code FCM
UDI-Device Identifier00815947020673
UDI-Public00815947020673
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2026
Device Model Number510801
Device Lot Number210619-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale